# SDR P2EA01163

- Difficulty date: August 15, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, FOUND FORWARD CARGO COMPARTMENT FROM BS 380 TO BS 520 LBL 18.5, CARGO TRACK WITH CORROSION.  (M)
